MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP RT SZ 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONS, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JOURNEY TIBIA BASE NP RT SZ 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONS, CEMENTED, POLY/METAL/POLY
Catalog Number 74022217
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the poly would not lock into the tibia.A backup device was available to complete the procedure with no delay or patient injuries.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
JOURNEY TIBIA BASE NP RT SZ 7
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONS, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8182378
Report Number1020279-2018-02842
Device Sequence Number1098084
Product Code JWH
UDI-Device Identifier03596010554390
UDI-Public03596010554390
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number74022217
Device Lot Number18JM19737
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight236